Before last Estrogen crash with tribulus, my body was normal, like ore-syndrome been. After tribulus crash, my connettive tissues crashed hard, my joints and tendons are broken and my body hair changed his shape. They become longer and a lot.
Anyone had same symptoms?
Yes i have the same. Hair is growing all over. And my Connectiues tishue is gone. Its awful
I have the same too
I have the same thing. Thought I was going insane but at least you realize too! My arm hair is so much longer than it ever was. I also have way more little black hairs popping up all over my body. When you say estrogen crash do you mean estrogen got too high or too low? What were your hormones after the crash? That can help give us an answer
Hi, please make the survey. It can help us.
I don’t know how, but I saw that it happen when someone play with aromatase inhibitors.
I never touched an AI, but I used Zinc, Tribulus and N acetlicisteine.
Hello Friend. Your story caught my attention, because I had the same reaction with tribulllus. Five months after the accident, after reading reports of people who had improved with the use of tribullus, I decided to give it a try.
However, within a few days, I noticed white hair on my scrotum / sac. A few days later, it only got worse, the hair on my arms and legs started to get very thin and white / transparent.
Also, I had a part of the beard that got white / transparent fine hair and the whole beard takes longer to grow compared to before.
Not only that, after this fact, I also have more muscle loss and increased abdominal fat.
I would like you to speak in more detail about your incident with the terrestrial tribulllus.
@Mineirobrasil Wow, I knew was tribulus terrestris made me worse! You gave me the proof, now!
I never ecxeeded the reccomended dosage (700mg). I also cycled it, one week on, then a week off. Threads about tribulus should be deleted by the administrators! These threads are like suicidal ones!
Tribulus totally destroied my life!
I’m very sorry you had this experience. We do our utmost to try and forewarn visitors that posts on this forum (or any other) cannot be considered medical advice. We also repeat until we are blue in the face that the staff do not believe substances with the potential of modulating AR signaling are safe in this condition given the anecdotal history of the problem and the current level of understanding.
We do enforce our guidelines. We get a reliable amount of pushback (and abuse) from those upset that we do not let users tell a desperate cohort “you should take y/theoretically x will help the condition/do z and you will feel better”. The administrators have asked the moderators to make sure this is more strictly observed now we are nearing readiness to move to outreach and further networking with scientific professionals in the new year. If you see someone playing doctor, you can flag it and it will be dealt with.
However, this is not a prohibition on patients reporting their personal subjective experiences or simply discussing these substances. As well as the severe worsening you mention, it is difficult to doubt that several patients have had a very different experience. These reports do not invalidate each other.
We do not offer an alternative health forum, we offer a patient support forum. Patient safety is paramount to us and we are always trying to do more. I understand the serious nature of this concern and as well as the clear warnings on our site we will soon be making a standardised note that can be attached above the first post of topics making it clear if any member of the site staff deems content to be within the rules but of potential risk to PFS patients for whatever reason.
I hope that’s some reassurance
Isn’t it a sign of HIGH dht ? Excessive body hair
@slick1 it may be high DHT or low E2 signal. Like In post aromatase-inibithors syndrome, for example.